# SDR DALA1138749206

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 42,971 hours, 22,797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: Evac Sldie
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE LANYARD FOUND DISCONNECTED.  MAINTENANCE RECONNECTED.  AIRCRAFT OKAY FOR SERVICE.
